Thyroid UK
85,684 members100,605 posts

"Fluey "20 to30 mins after waking

I know That I am now looking very thick and boring ! BUT just in case this is seen by new eyes I ask whether anyone has experience of bad "fluey" feelings after rising each morning and general weakness? I take my T3 30 mins before eating but this has occurred every day over the last 8 years and so ever since I started medication for hypothyroidism . It has happened with thyroxine and Armour and now T3 .I have told 5 Endos about this but with no explanation. Last hope as this is rendering my life impossible .If anyone has been on the same position and discovered why then I shall be in their debt for life!

My last bloods are already posted and I carefully take daily all the correct supplements as advised by so many helpful people on this site .THANKYOU. !

2 Replies
oldestnewest

Pig4u, If the fluey feeling resolves after taking T3, taking some T3 before bed may help you to wake up not feeling fluey.

____________________________________________________________________________________

I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

Reply

All my fluey thick headedness was put down to asthma...... But its only recently i have worked out, its the pillows and duvet. I have thrown them away and bought a wool filled duvet, (Amazon). And wool and polyester filled pillows. ( argos ). And its made a massive difference.... Maybe you are allergic to your bedding?

G x

Reply

You may also like...